MathSciNet Relay Station
MathSciNet bibliographic data
MR664643 14D05 (14H10)
Beauville, Arnaud Les familles stables de courbes elliptiques sur ${\bf P}\sp{1}$ admettant quatre fibres singulières. (French) [The stable families of elliptic curves on ${\bf P}\sp{1}$ with four singular fibers] C. R. Acad. Sci. Paris Sér. I Math. 294 (1982), no. 19, 657–660.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement